# SDR MALA070104

- Difficulty date: August 23, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 340B426
- Aircraft time: 22,780 hours, 25,262 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED IN FLIGHT BURNING ODOR IN FLIGHT DECK AT HIGH POWER SETTINGS.  COMPLETED OPERATIONAL CHECK OF AUTO AND MANUAL TEMP CONTROL IAW TASK CARD 2150-301.  RAN IN FULL HOT AND FULL COLD FOR SEVERAL MINUTES.  COULD NOT DUPLICATE.  OPS CHECK GOOD.
